# SDR DALA2019091205301

- Difficulty date: September 8, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,101 hours, 13,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 AND R4 INTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED M1210 CHARGER AND BATTERY. SYSTEM OPERATION IS NORMAL.
